Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Unknotting 3-spheres in six dimensions


Author: E. C. Zeeman
Journal: Proc. Amer. Math. Soc. 13 (1962), 753-757
MSC: Primary 55.20
DOI: https://doi.org/10.1090/S0002-9939-1962-0143200-7
MathSciNet review: 0143200
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Alexander, The combinatorial theory of complexes, Ann. of Math (2) 31 (1930), 292-320. MR 1502943
  • [2] A. Haefliger, Knotted $ (4k - 1)$-spheres in 6k-space, Ann. of Math. (2) 75 (1962), 452-466. MR 0145539 (26:3070)
  • [3] M. H. A. Newman, On the superposition of n-dimensional manifolds, J. London Math. Soc. 2 (1927), 56-64.
  • [4] J. H. C. Whitehead, Simplicial spaces, nuclei, and m-groups, Proc. London Math. Soc. 45 (1939), 243-327.
  • [5] E. C. Zeeman, Unknotting spheres in five dimensions, Bull. Amer. Math. Soc. 66 (1960), 198. MR 0117737 (22:8512a)
  • [6] -, Unknotting spheres, Ann. of Math. (2) 72 (1960), 350-361. MR 0117738 (22:8512b)
  • [7] -, Unknotting combinatorial balls, (to appear).
  • [8] -, Isotopies of manifolds, (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.20

Retrieve articles in all journals with MSC: 55.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0143200-7
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society